# SDR CALA2014100801327

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 43,781 hours, 14,251 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Burned
- Location: Cockpit
- Part time: 43,729 hours, 14,232 cycles
- Component: Distribution Pn
- Component part number: 11519321403
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MULTIPLE ELEC ISSUES & FAILURES DURING ARRIVAL.  VNAV FAILED TO FOLLOW PATH & AIRSPEED.  YAW DAMP TRIPPED OFF.  ENG NR 1 ELEC PUMP LOW PRESS LIGHT ON & ELEC TRIM FAILED.  TR UNIT LIGHT ON, BOTH OVERWING EXIT LIGHTS ON & AUTO PRESS FAILED.  TROUBLE SHOT FOUND GCU CONTROL BREAKER C801 CONTACTS BURNED.  R & R P91 POWER DISTRIBUTION PANEL ASSEMBLY IAW AMM TASK 24-21-21-000 400-801.  OPERATIONS CHECKED NORMAL.
